# SDR ASAA2020110333482

- Difficulty date: November 3, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,270 hours, 9,695 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel/Oil Cooler
- Part number: 453328039
- Part serial: YB041778
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 33,300 hours, 9,708 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING WALKAROUND NOTED FUEL LEAKING FROM BOTTOM OF NR 2 ENGINE COWLING.  EVIDENCE OF LEAK NOTED BELOW THE NR 2 ENGINE.  GROUNDED-YES.   OPENED COWLING FOUND STATIC FUEL DRIPPING FROM MAIN OIL HEAT EXCHANGER PAD DRAIN 36 DPM NOTED.  LEAK WITHIN LIMITS, REF B737-800 AMM 71-71-00.  DEFERRED PLT FOR 25 FLIGHT CYCLES.  REMOVED AND REPLACED MAIN OIL FUEL HEAT EXCHANGER, REF AMM 79-21-02.
